On monotone mappings of the power-set
Portugaliae mathematica (1962)
- Volume: 21, Issue: 2, page 111-112
- ISSN: 0032-5155
Access Full Article
topHow to cite
topDevidé, Vladimir. "On monotone mappings of the power-set." Portugaliae mathematica 21.2 (1962): 111-112. <http://eudml.org/doc/114884>.
@article{Devidé1962,
author = {Devidé, Vladimir},
journal = {Portugaliae mathematica},
keywords = {set theory},
language = {eng},
number = {2},
pages = {111-112},
publisher = {Sociedade Portuguesa de Matemática},
title = {On monotone mappings of the power-set},
url = {http://eudml.org/doc/114884},
volume = {21},
year = {1962},
}
TY - JOUR
AU - Devidé, Vladimir
TI - On monotone mappings of the power-set
JO - Portugaliae mathematica
PY - 1962
PB - Sociedade Portuguesa de Matemática
VL - 21
IS - 2
SP - 111
EP - 112
LA - eng
KW - set theory
UR - http://eudml.org/doc/114884
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.